What is the treatment for Depakote overdose?

Depakote OD. Can cause injury to liver and nervous system and blood, depending on dose and length of time. If taking Depakote regularly, blood levels checks are vital.

Related Questions

What are the tests for Depakote overdose?

Exam & blood test. Sedation plus history suggestive of overdose are usual first signs, confirmed by blood test. Any significant concerns of overdose should be considered an emergency with immediate contact with your doctor or trip to an emergency room. Read more...

What is the definition or description of: Depakote overdose?

OD=toxic blood level. Manifestations of depakote OD are: Hyperthermia/hypothermia, Tachycardia, Hypotension (with severe overdose), Cardiac arrest (with severe overdose), Respiratory depression necessitating intubation. Typical dosing of depakote are 500mg 2-3 times per day for seizures and bipolar disorder. However, the blood level is what really matters. The therapeutic l range= 50-125ug/ml; toxic range=>150ug/ml. Read more...